# SDR 00FDEA00710

- Difficulty date: October 4, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 17,066 hours, 3,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FOUND CRACK AT BS 635 X = 47.5 RT.  *S/D*  REMOVED AND REPLACED PER IAW SRM 53-42-01 VOL III AND SRM 53-70-00 VOL I.
